# SDR 96ZZZX131

- Difficulty date: November 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5416F
- Make and model: Bolkms BO105CBS
- Aircraft serial: 794
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Housing
- Part number: 4619211901
- Condition: Cracked
- Location: Rt Mount Stud
- Part time: 2,907 hours
- Component: 4619003003
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAILY INSPECTION FOUND TAIL ROTOR GEAR BOX CASE CRACKED AT RIGHT MOUNTING STUD.
